# SDR AALA201801189011

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 27,779 hours, 10,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR EMERGENCY EXIT LIGHT AT 1L FELL OFF. MAINTENANCE REINSTALLED DOOR 1L EXIT LIGHT COVER PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
